MathSciNet Relay Station
MathSciNet bibliographic data
MR2957792 34A08 (26A33 34B18)
Liu, Yang; Zhang, weiguo; Liu, Xiping A sufficient condition for the existence of a positive solution for a nonlinear fractional differential equation with the Riemann-Liouville derivative. Appl. Math. Lett. 25 (2012), no. 11, 1986–1992.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement